MAUDE Adverse Event Report: VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 65MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 65MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 065
Medical Device Problem Codes Signal Artifact/Noise (1036); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the af procedure, noise was noted.The catheter was exchanged and the procedure was completed with no adverse consequences to the patient.In review of the file, it was determined the device used past the expiration date.
 
Event or Problem Description
Additional information confirmed the event date was april 12, 2019.The expiration date of the device was may 25, 2020.Therefore the device was not expired when used and is not a reportable event.
 
Additional Manufacturer Narrative
One 65 mm tacticath quartz contact force ablation catheter was received for evaluation.Electrodes 1-4 met specifications during electrical testing with no open or short circuits detected.In addition, the catheter met specifications during leak testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Additional information confirmed the event date was april 12, 2019.The expiration date of the device was may 25, 2020.Therefore the device was not expired when used.

Brand Name
TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 65MM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX  32470
Manufacturer (Section G)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15349248
Report Number9680001-2022-00041
Device Sequence Number5226870
Product Code OAE
UDI-Device Identifier07640157990033
UDI-Public07640157990033
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2020
Device Model NumberPN-004 065
Device Catalogue NumberPN-004065
Device Lot Number6321187
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown